# SDR ASAA2017022319924

- Difficulty date: February 23, 2017
- Submitted: February 27, 2017
- Operation: Air carrier
- Aircraft: N562AS
- Make and model: Boeing 737890
- Aircraft serial: 35091
- Aircraft time: 39,961 hours, 11,912 cycles
- System (JASC): 2310 · HF Communications System
- Part: Transceiver
- Part number: 8220990004
- Part serial: 16G012
- Condition: Failed
- Location: Nr 1 Hf
- Part time: 34,610 hours, 10,195 cycles
- Stage of operation: CR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NR 1 HF RADIO FAILED ENROUTE. FAIL DISPLAYED IN FREQUENCY WINDOW.  ACFT GROUNDED.  CONFIRMED THAT HF-1 LRU FAILED.  CONFIRMED NR 1 HF TRANSCEIVER FAILED.  REPLACED THE NR 1 HF TRANSCEIVER.  OPS NORMAL IAW AMM 23-11-21. GROUND VERIFICATION GOOD.
